PROBLEMS TO REGISTER? CAN'T POST? - PLEASE EMAIL US HERE!!

THIS IS AN EDUCATIONAL COMMUNITY BASED SUPPORT FORUM FOR HARM MINIMIZATION ONLY. NO SOURCING, DEALING OR UNLICENSED VENDOR LINKS.
Page 1 of 2 12 LastLast
Results 1 to 10 of 11

Thread: Body stops responding to bath salts after a day or two of use?!?!

  1. #1
    Join Date
    Apr 2013
    Posts
    12
    Thanks
    2
    Thanked 0 Times in 0 Posts

    Exclamation Body stops responding to bath salts after a day or two of use?!?!

    Okay, I'm posting this here because I have done months worth of research and still haven't found anything on the web about this "problem" I have. Here's the situation.

    My cat swim has always had this problem where she uses about 250-500mg of bath salts over a two to three day period and randomly and quit suddenly the salts stop working, they have no effect on her at all.

    I have pondered the idea of serotonin depletion as a possible, but if that were the case wouldn't other people have reported this strange occurrence?

    It usually take another two days of no use in order for the effects to come back, and they alway come back much more mildly, sometimes with paranoia.

    The background on my cat is that she is on a slew of antidepressants such as: Abilify, Wellbutrin, Ritalin, Lamictal, and as needed Klonopin and Seroquel.

    Could these be effecting the high? My cat and I are seriously confused and feel like she is an anomaly of some kind.

    Can a body really shut down getting high just because?
    Seems strange to me.

    PLEASE respond with any comments you may have.

  2. #2
    Join Date
    Jul 2012
    Posts
    378
    Thanks
    6
    Thanked 25 Times in 22 Posts

    Default

    Dude I will pm you a place that can tell you

  3. #3
    Join Date
    Aug 2012
    Location
    Norway
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Body stops responding to bath salts after a day or two of use?!?!

    Hello may name is Leif i haw the same problem like you
    Do you have any advice to give me I will be very happy
    for this is problem wed me send me pm

    Leif Norway

  4. #4
    Join Date
    May 2013
    Posts
    9
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    I had the same problem when I tried them as well

  5. The Following User Says Thank You to spicer For This Useful Post:

    Drebeesie (05-07-2013)

  6. #5
    Join Date
    May 2013
    Posts
    3
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    Hi. I am not sure if this makes any sense, but I thought I would post it anyway since it works for me!

    I had been using MDPV every day for two years when I noticed that my body was just not responding to it like it use to. It was still effective, but it just did not have the same power behind it that it did when I first started using it. I just figured that eventually I would probably develop a tolerance and it would stop working all together.

    Well a few months back I , unfortunately lost my two-year, dream-vendor and MDPV availability was very low. So I had to ration my MDPV usage and fill in the gaps with a-PVP. Now, I have the feeling that by itself, a-PVP would not sustain me on a long term level. But when I alternate between the two throughout the day, the a-PVP is similar enough to the MDPV to keep me going without missing a beat, but different enough to allow my body for some much needed MDPV downtime. Now the MDPV performs for m at the level it did when I first stared using it two years ago.

    Anyway, not sure if that helps, but it has really worked well for me!

  7. The Following User Says Thank You to Nettie For This Useful Post:

    Drebeesie (05-07-2013)

  8. #6
    Join Date
    Apr 2013
    Posts
    12
    Thanks
    2
    Thanked 0 Times in 0 Posts

    Default

    Honestly, I have no advice. I think it was my body's way of protecting its self. I continued to use them (bath salts) even with a response and within a few days after noticing it had no effects my brain had some serious psychosis effects.

  9. #7
    Join Date
    Sep 2012
    Posts
    14
    Thanks
    0
    Thanked 1 Time in 1 Post

    Default

    What to do when the euphoria goes....just a thought for you to ponder - the rather extensive list of other medications you cat is on leads me to think the maybe you have a chemical imbalance in your brain or something that makes dopamine production difficult for you or alternatively you are producing too much dopamine --> as evidenced by only mild positive effects after two days abstinence with all the negative ones still present or increased.

    I am by no means an expert in this area but what if you gave the salts a break for say two weeks and during that two weeks took something like tyrosine or DLPA which are precursors to dopamine. Record what happens / how you feel etc. If you this causes the paranoia or psychosis then you may be producing too much dopamine or too sensitive to dopamine (schizophrenia is related to high dopamine levels - this from memory so research to confirm).

    If it makes you feel more normal or like your old self then dopamine underproduction might be the underlying cause.

    London too a brick that if the latter occurs then maybe the you need to see your doc to review the other meds you are on.

    Good luck...and if you try it please let us know the results.

  10. #8
    Join Date
    Mar 2009
    Posts
    973
    Thanks
    137
    Thanked 129 Times in 87 Posts

    Default

    Hate to say this but BOTTOM LINE is that you should NOT be taking ANY recreational substances, bath salts or research chemicals including legal highs whilst on any medication.

  11. #9
    Join Date
    May 2013
    Location
    usa
    Posts
    11
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I think its your mind going well that was really cool yesterday...... now today not so much, kinda like getting a bag of indo and the next few days it sucks and turns to schwag, your like WTF? its your mind not being as satisfied , quit for a week then give it a whirl......

  12. #10
    Join Date
    May 2013
    Posts
    5
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I agree with herbmaster2013( tolerance) is a beast to keep under control, I suggest smores and a campfire, and your best herbal blend, so nice...............

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •